A rational second order difference equation with convergence solutions

  • AO Odior
  • OE Charles-Owaba

Abstract

Click on the link to view the abstract.

Journal of the Nigerian Association of Mathematical Physics, Volume 15 (November, 2009), pp 371 - 378

Author Biographies

AO Odior
1Department of Production Engineering, University of Benin, Nigeria
OE Charles-Owaba
Department of Industrial and Production Engineering, University of Ibadan, Nigeria
Section
Articles

Journal Identifiers


eISSN: 1116-4336